# SDR ASAA2019061089637

- Difficulty date: June 8, 2019
- Submitted: June 10, 2019
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 46,638 hours, 13,841 cycles
- System (JASC): 2310 · HF Communications System
- Part: Warning Light
- Condition: False Activation
- Location: Nr 2 Hf Comms
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

HF-2 FAIL LTS ON FOR HF-2. GROUNDED - YES. ACCOMPLISHED #2 HF COMMUNICATION SYSTEM TEST. TEST GOOD; TRANSMIT AND RECEIVE ON #2 HF SATISFACTORY. BITE TEST ON #2 HF TRANSCEIVER GOOD. REF B737-800 AMM 23-11-00. GROUND VERIFICATION SUCCESSFUL.
